You are here

Quantum spin coverings and statistics

TitleQuantum spin coverings and statistics
Publication TypeJournal Article
Year of Publication2003
AuthorsDabrowski, L, Reina, C
JournalJ. Phys. A 36 (2003), no. 13, 3829-3840

SL_q(2) at odd roots of unity q^l =1 is studied as a quantum cover of the complex rotation group SO(3,C), in terms of the associated Hopf algebras of (quantum) polynomial functions. We work out the irreducible corepresentations, the decomposition of their tensor products and a coquasitriangular structure, with the associated braiding (or statistics). As an example, the case l=3 is discussed in detail.


Sign in